# SDR UIEA2019120435983

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,008 hours, 17,221 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 43367310044241
- Condition: Inoperative
- Location: Air Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ON" INDICATOR LIGHT ON TRIM AIR ON/OFF SWITCH INOPERATIVE.   REMOVED AND REPLACED TRIM AIR ON SWITCH IAW SWPM 20-84-00. OPS CHECKED GOOD IAW MM 21-51-00.
